# SDR ABXR2014120200008

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,352 hours, 13,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 876
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND CORROSION ON KEELBEAM ATTACH CROSSMEMBER AT BS 876.
